# SDR QXEA2014021100116

- Difficulty date: February 11, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 17,555 hours, 18,650 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Part number: SAM22224
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPARTMENT DOOR UNDER LT F/A JUMPSEAT DOES NOT SPRING CLOSED.  R & R LT AFT FA'S JUMPSEAT COMPARTMENT DOOR HINGE SPRINGS AS REQUIRED, COMPARTMENT DOOR OP CK'S GOOD.  RETURNED TO SERVICE.
